EconPapers    
Economics at your fingertips  
 

A Mixed Volume Element With Characteristic Mixed Volume Element for Contamination Transport Problem

Yirang Yuan, Changfeng Li, Huailing Song and Tongjun Sun

Journal of Mathematics Research, 2020, vol. 12, issue 5, 1

Abstract: Nonlinear systems of convection-dominated diffusion equations are used as the mathematical model of contamination transport problem which is an important topic in environ mental protection science. An elliptic equation defines the pressure, a convection-diffusion equation expresses the concentration of contamination, and an ordinary differential equation interprets the surface absorption concentration. The transport pressure appears in the equation of the concentration which determines the Darcy velocity and also controls the physical process. The method of conservative mixed volume element is used to solve the flow equation which improves the computational accuracy of Darcy velocity by one order. We use the mixed volume element with the characteristic to approximate the concentration. This method of characteristic not only preserves the strong computational stability at sharp front, but also eliminates numerical dispersion and nonphysical oscillation. In the present scheme, we could adopt a large step without losing accuracy. The diffusion is approximated by the mixed volume element. The concentration and its adjoint vector function are obtained simultaneously, and the locally conservative law is preserved. An optimal second order estimates in l2-norm is derived.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/43525/46059 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/43525 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:12:y:2020:i:5:p:1

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2020-12-26
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:5:p:1